Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 5687920, 15 pages
Research Article

Nonclassical Problem for Ultraparabolic Equation in Abstract Spaces

1Faculty of Exact and Natural Sciences, Ivane Javakhishvili Tbilisi State University, 3 I. Tchavtchavadze Avenue, 0179 Tbilisi, Georgia
2School of Informatics, Engineering and Mathematics, University of Georgia, 77a M. Kostava Street, 0175 Tbilisi, Georgia

Received 6 March 2016; Accepted 24 April 2016

Academic Editor: Maria Alessandra Ragusa

Copyright © 2016 Gia Avalishvili and Mariam Avalishvili. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gia Avalishvili and Mariam Avalishvili, “Nonclassical Problem for Ultraparabolic Equation in Abstract Spaces,” Journal of Function Spaces, vol. 2016, Article ID 5687920, 15 pages, 2016. doi:10.1155/2016/5687920